# SDR CA130211002

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300C
- Aircraft time: 1,625 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 1018100821
- Condition: Damaged
- Location: Rt Mlg
- Part time: 1,591 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, MAINTENANCE FOUND THAT THE RT MLG STRUT PISTON HAD DAMAGE TO THE CHROME AREA , WITH SCORING AND CHROME MISSING FROM THE PISTON.   PISTON WAS R & R USING HBC KIT PN 130-8001-003 AND PN 60-38-4016-50 PISTON RING, AND PN 8-335N300-90, BACK-UP RING.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
